Prostatitis Forum & Social Network
Acute and chronic prostatitis discussion. Arnon Krongrad, MD, moderator.
In reference to the constipation issue. I don't have that problem. I did have that problem when i took antiflamatorys and prostatitis medication.
Remember a major side effect from most typical prostatitis medication is constipation. If you are on any meds, that could be the reason. Pain meds are the worst for constipation, but any rx drug causes it
Back to pelvic floor. There is a clinic in cali called the Stanford protocol. At this clinic they evalute pelvic floor issues and teach relaxation for prostatitis.
If someone were to attend that clinic and get no relief after a few months, that would be a good signal, the prostate is the issue
I agree and I am so sure it is my prostate that I almost would not bother doing any more checks. Another simple thing to do is to have a PSA test. Its well known that Prostatitis raises PSA. Pelvic floor problems may not.
© 2023 Created by Arnon Krongrad, MD. Powered by